# SDR 06FDEA0380

- Difficulty date: January 26, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 12,956 hours, 6,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC Z240 SEAT TRACK 4L 3 AREAS OF CORR FR 31-30 2EA AND FR 38-FR 38.1 1EA AREA REF N00608.  REMOVED AND REPLACED SEAT TRACK FR 31.5 TO 30.5 IAW SRM 53-10-16 FIG 201.
